All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1319-1332                                                                DOI:10.11948/2156-907X.20180227
A search for lump solutions to a combined fourth-order nonlinear PDE in (2+1)-dimensions
Wen-Xiu Ma
Keywords:Lump solution, Hirota bilinear method, integrable equation, symbolic computation, soliton.
      We aim to explore new (2+1)-dimensional nonlinear equations which possess lump solutions. Through the Hirota bilinear method, we formulate a combined fourth-order nonlinear equation while guaranteeing the existence of lump solutions. The class of lump solutions is constructed explicitly in terms of the coefficients of the combined nonlinear equation via symbolic computations. Specific examples are discussed to show the richness of the considered combined nonlinear equation. Three dimensional plots and contour plots of specific lump solutions to two specially chosen cases of the equation are made to shed light on the presented lump solutions.
PDF      Download reader